# SDR GTIA1000109

- Difficulty date: October 12, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 17,047 hours, 8,166 cycles
- Engine: Iae V2524A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Z BEAM, LT AT FRAME 68-69 HAS CORROSION.  REMOVED LT Z BEAM, 68-69 IAW SRM 51-72-11, 82110. INSTALLED NEW LT Z BEAM, 68-69 IAW SRM 82110. PRIMED AND PAINTED ATTACH POINTS OF NEW BEAM IAW SRM 51-75-12 82095.
